# SDR DALA2022010400072

- Difficulty date: January 3, 2022
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N401DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1915
- Aircraft time: 7,987 hours, 911 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3401 2 LENSES MISSING ON EMERGENCY EDGE MOUNTED LIGHTS, LOCATIONS: L AFT PARTITION BETWEEN BUNISNESS AND COACH/ AFT OF DOOR 2R PARTITION. CORRECTIVE ACTION: INSTALLED 2 EMERGENCY LIGHT LENSES REF A330 AMM 33-51. (8386997)
